MathSciNet Relay Station
MathSciNet bibliographic data
MR2610288 52B12 (51F15 52B10)
Hartley, Michael I.; Williams, Gordon I. Representing the sporadic Archimedean polyhedra as abstract polytopes. Discrete Math. 310 (2010), no. 12, 1835–1844.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement